# SDR AALA20030040

- Difficulty date: January 9, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, OVERHEAD EMERGENCY EXIT LIGHTS BETWEEN SEATS 8F AND 12F INTERMITTENT.  CLEANED AND SECURED EMERGENCY EXIT LIGHT GROUND WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
